-
Ehrhart quasi-polynomials and parallel translations
Akihiro Higashitani, Satoshi Murai, Masahiko Yoshinaga
Combinatorial Theory Vol. 5 No. 1 2025/03/14 Research paper (scientific journal)
Publisher: California Digital Library (CDL)
-
Non-finitely generated monoids corresponding to finitely generated homogeneous subalgebras
Akihiro Higashitani, Koichiro Tani
Journal of Pure and Applied Algebra Vol. 229 No. 1 p. 107854-107854 2025/01 Research paper (scientific journal)
Publisher: Elsevier BV
-
Examples and counterexamples in Ehrhart theory
Luis Ferroni, Akihiro Higashitani
EMS Surveys in Mathematical Sciences 2024/09/17 Research paper (scientific journal)
Publisher: European Mathematical Society - EMS - Publishing House GmbH
-
The h-vectors of edge rings of odd cycle compositions
Kieran Bhaskara, Akihiro Higashitani, Nayana Shibu Deepthi
Journal of Algebra and Its Applications 2024/09/10 Research paper (scientific journal)
Publisher: World Scientific Pub Co Pte Ltd
-
Newton–Okounkov Polytopes of Type $$A$$ Flag Varieties of Small Ranks Arising from Cluster Structures
Yunhyung Cho, Naoki Fujita, Akihiro Higashitani, Eunjeong Lee
Proceedings of the Steklov Institute of Mathematics Vol. 326 No. 1 p. 352-366 2024/09 Research paper (scientific journal)
Publisher: Pleiades Publishing Ltd
-
Generalized Alexander quandles of finite groups and their characterizations
Akihiro Higashitani, Hirotake Kurihara
European Journal of Mathematics Vol. 10 No. 3 2024/07/09 Research paper (scientific journal)
Publisher: Springer Science and Business Media LLC
-
Feedback game on 3-chromatic Eulerian triangulations of surfaces
Akihiro Higashitani, Kazuki Kurimoto, Naoki Matsumoto
Discrete Applied Mathematics Vol. 347 p. 30-38 2024/04 Research paper (scientific journal)
Publisher: Elsevier BV
-
Difference of Hilbert series of homogeneous monoid algebras and their normalizations
Akihiro Higashitani
Semigroup Forum Vol. 108 p. 101-114 2024/03/11 Research paper (scientific journal)
Publisher: Springer Science and Business Media LLC
-
Combinatorial Mutations of Gelfand–Tsetlin Polytopes, Feigin–Fourier–Littelmann–Vinberg Polytopes, and Block Diagonal Matching Field Polytopes
Oliver Clarke, Akihiro Higashitani, Fatemeh Mohammadi
Journal of Pure and Applied Algebra Vol. 228 No. 7 p. 107637-107637 2024/02 Research paper (scientific journal)
Publisher: Elsevier BV
-
Adjacency matrices over a finite prime field and their direct sum decompositions
Akihiro Higashitani, Yuya Sugishita
Linear Algebra and its Applications Vol. 677 No. 15 p. 306-322 2023/11 Research paper (scientific journal)
Publisher: Elsevier BV
-
The Distribution of Roots of Ehrhart Polynomials for the Dual of Root Polytopes of Type C
Akihiro Higashitani, Yumi Yamada
Graphs and Combinatorics Vol. 39 No. 4 2023/07/08 Research paper (scientific journal)
Publisher: Springer Science and Business Media LLC
-
The h -vectors of the edge rings of a special family of graphs
Akihiro Higashitani, Nayana Shibu Deepthi
Communications in Algebra Vol. 51 No. 12 p. 5287-5296 2023/07/03 Research paper (scientific journal)
Publisher: Informa UK Limited
-
The equivariant Ehrhart theory of polytopes with order-two symmetries
Oliver Clarke, Akihiro Higashitani, Max Kölbl
Proceedings of the American Mathematical Society Vol. 151 No. 9 p. 4027-4041 2023/06/06 Research paper (scientific journal)
Publisher: American Mathematical Society (AMS)
-
The ratio of the numbers of odd and even cycles in outerplanar graphs
Akihiro Higashitani, Naoki Matsumoto
Discrete Mathematics Vol. 346 No. 4 p. 113285-113285 2023/04 Research paper (scientific journal)
Publisher: Elsevier BV
-
Behaviors of pairs of dimensions and depths of edge ideals
Akihiro Higashitani, Akane Kanno, Ryota Ueji
Communications in Algebra Vol. 51 No. 8 p. 3574-3584 2023/03/15 Research paper (scientific journal)
Publisher: Informa UK Limited
-
Combinatorial classification of (±1)-skew projective spaces
Akihiro Higashitani, Kenta Ueyama
The Quarterly Journal of Mathematics Vol. 74 No. 3 p. 939-956 2023/03/06 Research paper (scientific journal)
Publisher: Oxford University Press (OUP)
-
Homogeneous quandles arising from automorphisms of symmetric groups
Akihiro Higashitani, Hirotake Kurihara
Communications in Algebra Vol. 51 No. 4 p. 1413-1430 2023/02/28 Research paper (scientific journal)
Publisher: Informa UK Limited
-
Kempe equivalence of almost bipartite graphs
Akihiro Higashitani, Naoki Matsumoto
The Australasian Journal of Combinatorics Vol. 87 No. 1 p. 203-213 2023 Research paper (scientific journal)
-
Three families of toric rings arising from posets or graphs with small class groups
Akihiro Higashitani, Koji Matsushita
Journal of Pure and Applied Algebra Vol. 226 No. 10 p. 107079-107079 2022/10 Research paper (scientific journal)
Publisher: Elsevier BV
-
The Root Distributions of Ehrhart Polynomials of Free Sums of Reflexive Polytopes
Masahiro Hachimori, Akihiro Higashitani, Yumi Yamada
The Electronic Journal of Combinatorics Vol. 29 No. 3 2022/07/29 Research paper (scientific journal)
Publisher: The Electronic Journal of Combinatorics
-
Cohomological rigidity for Fano Bott manifolds
Akihiro Higashitani, Kazuki Kurimoto
Mathematische Zeitschrift Vol. 301 No. 3 p. 2369-2391 2022/07 Research paper (scientific journal)
Publisher: Springer Science and Business Media LLC
-
Inequalities of invariants on Stanley–Reisner rings of Cohen–Macaulay simplicial complexes
Akihiro Higashitani, Hiroju Kanno, Kazunori Matsuda
Journal of Pure and Applied Algebra Vol. 226 No. 7 p. 106888-106888 2022/07 Research paper (scientific journal)
Publisher: Elsevier BV
-
The Characterisation Problem of Ehrhart Polynomials of Lattice Polytopes
Akihiro Higashitani
Springer Proceedings in Mathematics & Statistics p. 181-195 2022/06 Part of collection (book)
Publisher: Springer International Publishing
-
Period Collapse in Characteristic Quasi-Polynomials of Hyperplane Arrangements
Akihiro Higashitani, Tan Nhat Tran, Masahiko Yoshinaga
International Mathematics Research Notices 2022/05/09 Research paper (scientific journal)
Publisher: Oxford University Press (OUP)
-
Deformations of Dimer Models
Akihiro Higashitani, Yusuke Nakajima
Symmetry, Integrability and Geometry: Methods and Applications Vol. 18 2022/04/16 Research paper (scientific journal)
Publisher: SIGMA (Symmetry, Integrability and Geometry: Methods and Application)
-
Conic divisorial ideals and non-commutative crepant resolutions of edge rings of complete multipartite graphs
Akihiro Higashitani, Koji Matsushita
Journal of Algebra Vol. 594 p. 685-711 2022/03 Research paper (scientific journal)
-
Combinatorial mutations of Newton-Okounkov polytopes arising from plabic graphs
Akihiro Higashitani, Yusuke Nakajima
Advanced Studies in Pure Mathematics Vol. 88 p. 227-278 2022/02 Research paper (international conference proceedings)
-
Quadratic Gr\"obner bases of block diagonal matching field ideals and toric degenerations of Grassmannians
Akihiro Higashitani, Hidefumi Ohsugi
J. Pure Appl. Algebra Vol. 226 No. 2 p. 1-14 2022/02 Research paper (scientific journal)
-
Cohomological rigidity for toric Fano manifolds of small dimensions or large Picard numbers
Akihiro Higashitani, Kazuki Kurimoto, Mikiya Masuda
Osaka Journal of Mathematics Vol. 59 No. 1 p. 177-215 2022/01 Research paper (scientific journal)
-
Combinatorial study of stable categories of graded Cohen-Macauly modules over skew quadric hypersufaces
Akihiro Higashitani, Kenta Ueyama
Collect. Math. Vol. 73 No. 1 p. 43-54 2022 Research paper (scientific journal)
Publisher: Springer Science and Business Media LLC
-
Levelness versus almost Gorensteinness of edge rings of complete multipartite graphs
Akihiro Higashitani, Koji Matsushita
Communications in Algebra Vol. 50 No. 6 p. 2637-2652 2021/12/20 Research paper (scientific journal)
Publisher: Informa UK Limited
-
Gorenstein polytopes with trinomial $h^*$-polynomials
Akihiro Higashitani, Benjamin Nill, Akiyoshi Tsuchiya
Beiträge zur Algebra und Geometrie, to appear Vol. 62 p. 667-685 2021/09 Research paper (scientific journal)
-
Newton-Okounkov bodies of flag varieties and combinatorial mutations
Naoki Fujita, Akihiro Higashitani
Int. Math. Res. Not. No. 12 p. 9567-9607 2021/06 Research paper (scientific journal)
-
Generalized F-signatures of Hibi rings
Akihiro Higashitani, Yusuke Nakajima
Illinois J. Math. Vol. 65 No. 1 p. 97-120 2021/04 Research paper (scientific journal)
-
Combinatorial mutations and block diagonal polytopes
Oliver Clarke, Akihiro Higashitani, Fatemeh Mohammadi
Collectanea Mathematica Vol. 73 p. 305-335 2021/03/25 Research paper (scientific journal)
Publisher: Springer Science and Business Media LLC
-
Winding Number of r-modular sequences and Applications to the Singularity Content of a Fano Polygon
Daniel Cavey, Akihiro Higashitani
Tohoku Math. J. Vol. 73 No. 1 p. 137-158 2021/03 Research paper (scientific journal)
-
Universal conditions on h*-vectors of lattice simplices
Akihiro Higashitani
Journal of Geometry Vol. 112 No. 1 p. 1-9 2021/01 Research paper (scientific journal)
-
Feedback game on 3-chromatic Eulerian triangulations of surfaces.
Akihiro Higashitani, Kazuki Kurimoto, Naoki Matsumoto
CoRR Vol. abs/2002.10679 2020 Research paper (scientific journal)
-
Toric ideals of Minkowski sums of unit simplices
Akihiro Higashitani, Hidefumi Ohsugi
Algebraic Combinatorics Vol. 3 No. 4 p. 831-837 2020 Research paper (scientific journal)
Publisher: Cellule MathDoc/CEDRAM
-
Conic divisorial ideals of Hibi rings and their applications to non-commutative crepant resolutions
Akihiro Higashitani, Yusuke Nakajima
Selecta Math. (N.S.) Vol. 25 No. 78 2019/12 Research paper (scientific journal)
-
Distribution of accumulation points of roots for type (n-1,1) Coxeter groups
Akihiro Higashitani, Ryosuke Mineyama, Norihiro Nakashima
Nagoya Math. J. Vol. 235 p. 125-157 2019/09 Research paper (scientific journal)
-
Smooth centrally symmetric polytopes in dimension 3 are IDP
Matthias Beck, Christian Haase, Akihiro Higashitani, Johannes Hofscheier, Katharina Jochemko, Lukas Katthän, Mateusz Michalek
Ann. Comb. Vol. 23 p. 255-262 2019
-
Permutations with small maximal k-consecutive sums
Akihiro Higashitani, Kazuki Kurimoto
Discrete Math. Vol. 342 p. 2467-2481 2019 Research paper (scientific journal)
-
Arithmetic Aspects of symmetric edge polytopes
Akihiro Higashitani, Katharina Jochemko, Mateusz Michalek
Mathematika Vol. 65 p. 763-784 2019 Research paper (scientific journal)
-
Unimodality on $\delta$-vectors of lattice polytopes and two related properties
Akihiro Higashitani
European J. Math. Vol. 5 No. 2 p. 333-355 2019 Research paper (scientific journal)
-
Lattice simplices of maximal dimension with a given degree
Akihiro Higashitani
Michigan Math. J. Vol. 68 p. 193-210 2019
-
Ehrhart Polynomial Roots of Reflexive Polytopes
Gabor Hegedus, Akihiro Higashitani, Alexander Kasprzyk
Electron. J. Combin. Vol. 26 p. 1-27 2019
-
Ehrhart polynomials with negative coefficients
Takayuki Hibi, Akihiro Higashitani, Akiyoshi Tsuchiya, Koutarou Yoshida
Graphs and Comb. Vol. 35 p. 363-371 2019
-
A necessary condition for an edge ring to satisfy Serre's condition $(S_2)$
Akihiro Higashitani, Kyouko Kimura
Advanced Studies in Pure Mathematics Vol. 77 p. 121-128 2018/08
-
Universal inequalities in Ehrhart Theory
Gabriele Balletti, Akihiro Higashitani
Israel J. Math. Vol. 227 p. 843-859 2018
-
Existence of regular unimodular triangulations of dilated empty simplices
Takayuki Hibi, Akihiro Higashitani, Koutarou Yoshida
European J. Combin. Vol. 70 p. 374-383 2018
-
Non-level semi-standard graded Cohen-Macaulay domain with h-vector (h(0), h(1), h(2))
Akihiro Higashitani, Kohji Yanagawa
JOURNAL OF PURE AND APPLIED ALGEBRA Vol. 222 No. 1 p. 191-201 2018/01 Research paper (scientific journal)
-
Lattice multipolygons
Akihiro Higashitani, Mikiya Masuda
KYOTO JOURNAL OF MATHEMATICS Vol. 57 No. 4 p. 807-828 2017/12 Research paper (scientific journal)
-
Interlacing Ehrhart polynomials of reflexive polytopes
Akihiro Higashitani, Mario Kummer, Mateusz Michalek
SELECTA MATHEMATICA-NEW SERIES Vol. 23 No. 4 p. 2977-2998 2017/10 Research paper (scientific journal)
-
Integer Decomposition Property of Free Sums of Convex Polytopes
Takayuki Hibi, Akihiro Higashitani
ANNALS OF COMBINATORICS Vol. 20 No. 3 p. 601-607 2016/09 Research paper (scientific journal)
-
Minkowski sum of polytopes and its normality
Akihiro Higashitani
JOURNAL OF THE MATHEMATICAL SOCIETY OF JAPAN Vol. 68 No. 3 p. 1147-1159 2016/07 Research paper (scientific journal)
-
Almost Gorenstein homogeneous rings and their h-vectors
Akihiro Higashitani
JOURNAL OF ALGEBRA Vol. 456 p. 190-206 2016/06 Research paper (scientific journal)
-
Dominating induced matchings of finite graphs and regularity of edge ideals
Takayuki Hibi, Akihiro Higashitani, Kyouko Kimura, Akiyoshi Tsuchiya
JOURNAL OF ALGEBRAIC COMBINATORICS Vol. 43 No. 1 p. 173-198 2016/02 Research paper (scientific journal)
-
Smooth Fano polytopes arising from finite directed graphs
Akihiro Higashitani
KYOTO JOURNAL OF MATHEMATICS Vol. 55 No. 3 p. 579-592 2015/09 Research paper (scientific journal)
-
Algebraic study on Cameron-Walker graphs
Takayuki Hibi, Akihiro Higashitani, Kyouko Kimura, Augustine B. O'Keefe
JOURNAL OF ALGEBRA Vol. 422 p. 257-269 2015/01 Research paper (scientific journal)
-
TORIC RINGS ARISING FROM CYCLIC POLYTOPES
Takayuki Hibi, Akihiro Higashitani, Lukas Katthaen, Ryota Okazaki
COMMUNICATIONS IN ALGEBRA Vol. 43 No. 2 p. 778-794 2015 Research paper (scientific journal)
-
Integer decomposition property of dilated polytopes
David A. Cox, Christian Haase, Takayuki Hibi, Akihiro Higashitani
ELECTRONIC JOURNAL OF COMBINATORICS Vol. 21 No. 4 p. 1-17 2014/11 Research paper (scientific journal)
-
DEPTH OF INITIAL IDEALS OF NORMAL EDGE RINGS
Takayuki Hibi, Akihiro Higashitani, Kyouko Kimura, Augustine B. O'keefe
COMMUNICATIONS IN ALGEBRA Vol. 42 No. 7 p. 2908-2922 2014/07 Research paper (scientific journal)
-
Non-normal very ample polytopes and their holes
Akihiro Higashitani
ELECTRONIC JOURNAL OF COMBINATORICS Vol. 21 No. 1 p. 1-12 2014/03 Research paper (scientific journal)
-
NORMAL CYCLIC POLYTOPES AND CYCLIC POLYTOPES THAT ARE NOT VERY AMPLE
Takayuki Hibi, Akihiro Higashitani, Lukas Katthaen, Ryota Okazaki
JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY Vol. 96 No. 1 p. 61-77 2014/02 Research paper (scientific journal)
-
Ehrhart polynomials of integral simplices with prime volumes
Akihiro Higashitani
INTEGERS Vol. 14 p. 1-15 2014
-
Hermite normal forms and delta-vectors
Takayuki Hibi, Akihiro Higashitani, Nan Li
JOURNAL OF COMBINATORIAL THEORY SERIES A Vol. 119 No. 6 p. 1158-1173 2012/08 Research paper (scientific journal)
-
Counterexamples of the Conjecture on Roots of Ehrhart Polynomials
Akihiro Higashitani
DISCRETE & COMPUTATIONAL GEOMETRY Vol. 47 No. 3 p. 618-623 2012/04 Research paper (scientific journal)
-
Roots of Ehrhart polynomials arising from graphs
Tetsushi Matsui, Akihiro Higashitani, Yuuki Nagazawa, Hidefumi Ohsugi, Takayuki Hibi
JOURNAL OF ALGEBRAIC COMBINATORICS Vol. 34 No. 4 p. 721-749 2011/12 Research paper (scientific journal)
-
DEPTH OF EDGE RINGS ARISING FROM FINITE GRAPHS
Takayuki Hibi, Akihiro Higashitani, Kyouko Kimura, Augustine B. O'Keefe
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY Vol. 139 No. 11 p. 3807-3813 2011/11 Research paper (scientific journal)
-
ROOTS OF EHRHART POLYNOMIALS OF GORENSTEIN FANO POLYTOPES
Takayuki Hibi, Akihiro Higashitani, Hidefumi Ohsugi
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY Vol. 139 No. 10 p. 3727-3734 2011/10 Research paper (scientific journal)
-
Smooth Fano Polytopes Arising from Finite Partially Ordered Sets
Takayuki Hibi, Akihiro Higashitani
DISCRETE & COMPUTATIONAL GEOMETRY Vol. 45 No. 3 p. 449-461 2011/04 Research paper (scientific journal)
-
Ehrhart polynomials of convex polytopes with small volumes
Takayuki Hibi, Akihiro Higashitani, Yuuki Nagazawa
EUROPEAN JOURNAL OF COMBINATORICS Vol. 32 No. 2 p. 226-232 2011/02 Research paper (scientific journal)
-
Shifted symmetric delta-vectors of convex polytopes
Akihiro Higashitani
DISCRETE MATHEMATICS Vol. 310 No. 21 p. 2925-2934 2010/11 Research paper (scientific journal)